# SDR C2XA06IA080

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 18,001 hours, 13,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2455, DURING POST FLIGHT INSPECTION, THE CREW REPORTED THE AISLE PATH LIGHTING TO BE INOPERATIVE BY ROWS 8 & 9.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED THE EMERGENCY LIGHTS WITH NO DEFECTS FOUND, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE WITH NO PARTS BEING CHANGED.
